# SDR SWIA202264517

- Difficulty date: January 2, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME SECTOR AT FS379.00 BETWEEN STGR 22R AND STGR 23R.   (C CHECK RO 2/17/2022)   REMOVED AND INSTALLED NEW FRAME SECTOR AT FS379.00 BETWEEN STGR 25R AND STGR 20R. REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG SH670-32050 REV J. COMPLIED WITH 51-900-1002-SKY. ALL CHECKS GOOD
